# SDR A6WA200740599

- Difficulty date: November 5, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 DIS-ENGAGED NUMEROUS TIMES IN FLIGHT.  REMOVED AND REPLACED MCU IAW 27-42-05, OPS CHECK GOOD.  (M)
